# SDR ARWA20040504

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 79,232 hours, 26,857 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: 34255
- Part serial: 67595
- Condition: Inoperative
- Location: Dump Chute
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUMP CHUTE WILL NOT RETRACT ELECTRICALLY.  REMOVE AND REPLACED AC MOTOR ACTUATOR IAW DC8 MM 28-30-2.  OPERATIONAL CHECK ACCOMPLISHED FOUND OK IAW DC8 MM 28-30-2.
